Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Angela1985

Veteran Member
  • Total Reviews

    0
  • Content Count

    351
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Angela1985

  • Rank
    Member
  • Birthday 09/17/1985

Profile Information

  • Gender
    Female
  • Location
    Toronto, Canada
  1. Hey there, I'm not quite sure if what you have is acne or not but the best advice I can give you is: DO NOT try to squeeze it or prick it with anything. If a head starts to form just continue leaving it alone and let it heal on it's own. See a dermatologist about what the bump could be. If he/she decides that the bump needs to be extracted then they can do it for you. Take care and best of luck!
  2. Hi everyone! It has been a really long time since I've written! Thank you to everyone that has read my log and have sent me messages asking about my progress. I finished my Accutane on December 21, 2010 and so far it's been pretty good (knock on wood). I have gotten two pimples since I've finished the drug and they were really really tiny - nothing like what I used to get. No cysts which is fantastic! For those of you that have read my log, you'll remember that my derm prescribed me a topical
  3. So happy for you and proud of you for sticking with it!!!! CONGRATS!!!!
  4. Hi Del, Glad you are doing well! My course was extended by a couple of weeks as well. hold tight, we're almost done!!
  5. Hi Michelle, I'm in the GTA and would love to know the name of your derm. Although I LOVE mine, she doesnt offer cosmetic treatments for after my course. I'd be really interested in getting your derm's opinion on post-accutane treatments. Thanks in advance!!
  6. Hi Katushkinz, Thanks for your message! I started noticing changes with my skin by the second week. These changes included dry skin and lips, and more frequent breakouts in my acne prone areas. I, thankfully, never experienced any kind of psychological changes or threats to my internal system while on this drug. Based on the results that I've seen, I would without a doubt tell you to try Accutane (assuming your doctor has prescribed it). My advice to you: DONT PICK!! I know it's been said tim
  7. CONGRATS!!!!!!!!!!!! I'm soooo happy for you!! Best of luck with everything and be sure to let us know how your skin post-tane is acting
  8. Hi theamericanswede-- thanks for following my log and writing! I was prescribed topical Vitamin A (Retisol-A 0.01%) about a month ago and have been applying it on areas with PIH/shallow scarring at nighttime. My derm said to monitor the dryness of my skin and gauge when i should apply the topical. Since it's vitamin a, it's basically acting the same as accutane but ontop of my skin as opposed to underneith. there have been mornings where my face is really really flaky so i'll use a light exfolia
  9. Thanks for your comments ladies - I apologize for taking a while to respond! Day 129 I have been thinking about this site a lot lately, and unfortunately haven't come on to celebrate the start of my 5TH MONTH As I've mentioned in my most recent posts, the days are just fllyyyying on by lately. TIP: for those starting accutane, or about to take accutane, keep yourself preoccupied with non-acne related activities as much as possible..ie., try to avoid empty days where there's the temptation to
  10. Jenny, I've missed you!! I havent been on in about 2 weeks My skin is getting super dry as well - must be a combination of the changing weather and my topical vitamin A. How is yours doing? Are you trying a different moisturizer? If you land on something you like, let us know
  11. Vintage, I'm soooo happy for you!! I know you've had a really tough road and there were moments of doubting the drug along the way, but you did it and your skin looks amazing!!
  12. Best of luck with your course!!! I completely agree with Kell - your skin will really appreciate you using gentle products while on Claravis. Avoid anything abrasive and moisturize as often as you can
  13. CONGRATS!!! I'm soooo happy for you!!! Have your recent breakouts been slowing down at all? I'm sure they will once you are off tane for a little while - apparently your skin will heal much quicker now that you are through with the pill. Keep us posted
  14. That's interesting that you say you are breaking out around your mouth because I was too!! My breakouts are sometimes perfectly symmetrical on my face (as weird as that sounds) and about 2 weeks ago I got a zit under my mouth on my left side and a few days later I got one on my right...sooo weird!! anyway, they are pretty much gone now but just flaky skin left --which is sometimes just as nasty to look at
  15. glad things are going well for you!! i had trouble keeping track of my pills too since i have to alternate days between 1 then 2..etc,, i ended up just writing the date over each pill in my pack - that helped
×